# SDR SWIA201231192

- Difficulty date: June 29, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 16,084 hours, 9,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM FS 274.00 LBL 11 IS CRACKED.  (C-CHECK)  REPAIRED PER REO.
